# SDR SWIA201126363

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 21,868 hours, 18,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 7028)  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.
